# SDR DLL10991329

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Nr 2
- Component: 51511003
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLIGHT STATION BUS FAILURE NR 2 ON TAKEOFF.  NR 2 BUS TIE BREAKER TRIP OPEN AND NR 2 BREAKER FAILED, OPEN NR 2 FIELD REMAINED CLOSED.  REPLACED NR 2 GCU, RAN ENGS AND ALL GEN SYS OPS NORMAL.
